MAUDE Adverse Event Report: ALPHATEC SPINE, INC. INVICTUS SPINAL FIXATION SYSTEM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

ALPHATEC SPINE, INC. INVICTUS SPINAL FIXATION SYSTEM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number 55005-095-080
Medical Device Problem Codes Break (1069); Material Separation (1562)
Health Effect - Clinical Code Malunion of Bone (4529)
Date of Event 01/19/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device is currently being evaluated.A follow-up report with the results of the investigation will be submitted upon completion.
 
Event or Problem Description
A patient underwent a spinal procedure on an unknown date.It was reported that about 12 months postoperatively, the s2ai screw broke at the neck.Revision surgery took place on (b)(6) 2026 to remove both parts of the broken screw.

Brand Name
INVICTUS SPINAL FIXATION SYSTEM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
ALPHATEC SPINE, INC.
1950 camino vida roble
carlsbad CA 92008
Manufacturer (Section G)
ALPHATEC SPINE, INC.
1950 camino vida roble
carlsbad CA 92008
Manufacturer Contact
michael hendrickson
1950 camino vida roble
carlsbad, CA 92008
7603566777
MDR Report Key24393922
Report Number2027467-2026-00025
Device Sequence Number8289958
Product Code NKB
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K214006
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number55005-095-080
Device Catalogue Number55005-095-080
Device Lot NumberAP01464
Date Returned to Manufacturer02/17/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/19/2026
Supplement Report FDA Received Date05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient SexFemale